# SDR CALA2025080107185

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N37506
- Make and model: Boeing 737-9
- Aircraft serial: 43432
- Aircraft time: 17,589 hours, 5,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR RT SIDE BRACKET LOOSE. ADJUSTED RT GIRT BAR RETAINING BRACKET ON DR 1L TO HAVE SAME TENSION AS LEFT BRACKET.
